# SDR 02FDEA00597

- Difficulty date: August 14, 2002
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46622
- Aircraft time: 67,915 hours, 27,082 cycles
- Engine: Ge CF66D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: H

## Discrepancy

IN LANDING PATTERN AT TPA AT GEAR EXTENSION HEARD LOUD BANG AND A/C SHUTTERED SERIOUSLY.  NR 3 HYDRAULIC DEC TO ZERO. LEFT MLG READ UNSAFE LIGHTS ILLUMINATED ON BOTH FRONT AND ENGINEER'S PANEL.  ACCOMPLISHED APPROPRIATE RED TAB PROCEDURES.  LANDED AND EVACUATED AIRCRAFT. (COMPANY FERRYED AIRCRAFT TO MEM FOR PERMANENT REPAIR).  REPLACED THE FOLLOWING COMPONENTS LT MAIN LANDING GEAR DOWN LOCK CYLINDER, ALL MAIN TIRES AND BRAKES AND RIGHT EVACUATION SLIDE.
